Alert archive / New York / Special Weather Statements in 2014
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Aug 19, 2014, 10:44 PM EDT for Chautauqua County, New York. It was in force for 91 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 19, 2014, 10:44 PM EDT (02:44 UTC)
- Expired
- Aug 20, 2014, 12:15 AM EDT
- In force
- 91 min
- Issued by
- NWS Buffalo, NY
County Chautauqua County, NY
The radar
The Buffalo radar (KBUF), 96 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 2.7 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2361 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
169
WWUS81 KBUF 200244
SPSBUF
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1044 PM EDT TUE AUG 19 2014
NYZ019-200415-
CHAUTAUQUA NY-
1044 PM EDT TUE AUG 19 2014
...LINE OF STRONG THUNDERSTORMS MOVING INTO CHAUTAUQUA COUNTY...
* AT 1040 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING GUSTY
WINDS...AND VERY HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A
LINE ABOUT 20 MILES WEST OF FINDLEY LAKE...AND MOVING NORTHEAST AT
35 MPH. THESE STORMS WILL ENTER THE WESTERN HALF OF CHAUTAUQUA
COUNTY BETWEEN 11 PM AND MIDNIGHT.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND
COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.
THESE STORMS MAY ALSO PRODUCE WIND GUSTS UP TO 40 MPH...ESPECIALLY
ALONG THE LAKE ERIE SHORE.
LAT...LON 4227 7977 4244 7943 4246 7943 4247 7939
4250 7936 4256 7918 4200 7930 4199 7976
4203 7977
$$
HITCHCOCKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Aug 19, 10:28 PM EDT, 16 minutes earlier.
Area forecast discussion, Aug 19, 10:28 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 1028 PM EDT TUE AUG 19 2014 .SYNOPSIS... A SLOW MOVING AREA OF LOW PRESSURE WILL MOVE FROM THE CENTRAL GREAT LAKES ON WEDNESDAY TO WESTERN LAKE ONTARIO BY THURSDAY. THIS WILL PRODUCE AN UNSETTLED MIDWEEK PERIOD WITH OCCASIONAL SHOWERS AND SCATTERED THUNDERSTORMS LATE TONIGHT THROUGH THURSDAY BEFORE THE LOW WEAKENS BY FRIDAY. A FEW SHOWERS OR A THUNDERSTORM MAY BE LEFTOVER FRIDAY AND SATURDAY...BUT MUCH OF THE TIME WILL BE RAIN FREE. && .NEAR TERM /THROUGH WEDNESDAY/... REGIONAL RADAR IMAGERY LATE THIS EVENING CONTINUES TO SHOW A LINE OF CONVECTION MAKING PROGRESS ACROSS LAKE ERIE TO NEAR LONG POINT AND ERIE PA AT 0230Z. OBJECTIVE RUC ANALYSIS FROM THE SPC MESOANALYSIS PAGE SHOWS VERY LIMITED INSTABILITY SUPPORTING THIS LINE...WITH MUCAPE OF AROUND 500J/KG OVER CENTRAL LAKE ERIE. DESPITE THE MARGINAL INSTABILITY...THE ESTABLISHED COLD POOL CONTINUES TO SUPPORT CONVECTION ON THE LEADING EDGE OF OUTFLOW...ALTHOUGH DIMINISHING LIGHTNING AND WARMING CLOUD TOPS CERTAINLY INDICATE THE START OF A WEAKENING PHASE. RECENT RADAR TRENDS SUGGEST THE BAND OF CONVECTION WILL SURVIVE THE TRIP DOWN LAKE ERIE AND ENTER CHAUTAUQUA COUNTY FIRST AFTER 11PM...THEN REACH THE NIAGARA FRONTIER SHORTLY AFTER MIDNIGHT. THE LEADING EDGE OF CONVECTION MAY CONTAIN GUSTY WINDS AND ANY REMAINING STRONGER CONVECTIVE CORES MAY CONTAIN HEAVY DOWNPOURS...BUT WINDS SHOULD NOT BE STRONG ENOUGH FOR ANY SEVERE WEATHER. EXPECT AN ONGOING WEAKENING TREND...WITH THE CONVECTIVE LINE FADING INTO SCATTERED SHOWERS AFTER ABOUT 2AM BY THE TIME IT REACHES THE GENESEE VALLEY. LATE TONIGHT THE MID LEVEL CLOSED LOW OVER THE UPPER MIDWEST WILL MAKE EASTWARD PROGRESS INTO THE UPPER GREAT LAKES. A LEAD MID LEVEL VORTICITY MAX AHEAD OF THE MAIN TROUGH WILL REACH WESTERN NY LATE TONIGHT AND PROVIDE AN INCREASE IN LARGE SCALE ASCENT. AN ILL-DEFINED WARM FRONT WILL ALSO MOVE INTO WESTERN NY LATE TONIGHT WITH INCREASING WARM ADVECTION AND ISENTROPIC UPGLIDE IN THE 900-700MB LAYER. THIS WILL BRING THICKENING AND LOWERING CLOUDS LATER TONIGHT WITH SHOWERS BECOMING LIKELY LATE ACROSS THE WESTERN END OF THE STATE AGAIN TOWARDS DAYBREAK ON WEDNESDAY BEHIND THE INITIAL LINE OF CONVECTION. THE INCREASE IN CLOUD COVER...INCREASING SOUTHERLY FLOW AND INCREASING DEWPOINTS WILL KEEP LOWS MILDER THAN RECENT NIGHTS. EXPECT LOWS IN THE MID 60S ON THE LAKE PLAINS OF FAR WESTERN NY...WITH LOWER 60S ELSEWHERE AND MID TO UPPER 50S ACROSS THE NORTH COUNTRY. ON WEDNESDAY THE MID LEVEL CLOSED LOW WILL PROGRESS TO LAKE HURON BY LATE AFTERNOON. SEVERAL CONVECTIVELY AUGMENTED VORTICITY MAXIMA WILL CROSS THE LOWER LAKES REGION DOWNSTREAM OF THE MAIN TROUGH DURING WEDNESDAY...WITH EACH ONE PROVIDING A PERIOD OF ENHANCED LARGE SCALE ASCENT. SUBTLE LOW LEVEL BOUNDARIES FROM OUTFLOW AND DIFFERENTIAL HEATING WILL PROVIDE THE NECESSARY LOW LEVEL CONVERGENCE TO FOCUS SHOWERS. THE TIMING AND PLACEMENT OF INDIVIDUAL BATCHES OF SHOWERS WILL BE VERY DIFFICULT GIVEN THE WEAK AND STOCHASTIC NATURE OF THE FINER SCALE FORCING MECHANISMS...BUT GIVEN THE PATTERN WILL CONTINUE WITH CATEGORICAL POPS FOR THE DAY. DESPITE CLOUD COVER...INCREASING BOUNDARY LAYER MOISTURE...MODEST SURFACE HEATING...AND COOLING MID LEVELS WILL ALLOW FOR SUFFICIENT INSTABILITY TO DEVELOP TO SUPPORT SCATTERED THUNDERSTORMS. PWAT RISES TO AROUND 1.8 INCHES...AND LOW/MID LEVEL FLOW IS WEAK SO A FEW STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL. IF STORMS TRAIN LONG ENOUGH OVER THE SAME AREA THIS COULD PRODUCE LOCALIZED FLOODING ISSUES...BUT THE POTENTIAL APPEARS TOO LOW AND TOO ISOLATED TO CONSIDER ANY TYPE OF FLOOD WATCH. THERE SHOULD BE ENOUGH BREAKS IN THE RAIN ESPECIALLY ACROSS THE EASTERN HALF OF THE AREA TO ALLOW THE LOWER ELEVATIONS TO REACH THE LOWER 80S...WITH MID TO UPPER 70S ACROSS WESTERN NY AND THE HIGHER TERRAIN WHERE CLOUD COVER WILL BE THICKER THROUGH THE ENTIRE DAY. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/... WEDNESDAY'S RAINS WILL CONTINUE INTO THE OVERNIGHT HOURS AS THE LOWER GREAT LAKES WILL REMAIN ENVELOPED IN A WARM AND MOIST AIRMASS JUST AHEAD OF A BROAD VERTICALLY STACKED LOW CENTERED JUST TO OUR NORTHWEST. SYNOPTIC-SCALE LIFT ASSOCIATED WITH THIS FEATURE SHOULD BE ENOUGH TO SUSTAIN SHOWERS...AND POSSIBLY A FEW EMBEDDED THUNDERSTORMS...FOR MUCH OF THE NIGHT EVEN WITH THE LOSS OF DIURNAL INSTABILITY. AN AVERAGE OF ONE-QUARTER TO ONE-HALF INCH IS EXPECTED ACROSS THE FORECAST AREA. HOWEVER GIVEN THAT PWATS WILL CONTINUE TO RUN IN THE 1.6-2.0 INCH RANGE...LOCALLY HIGHER AMOUNTS IN EXCESS OF AN INCH ARE LIKELY...PARTICULARLY FROM THE GENESEE VALLEY EAST WHERE THE HIGHER PWATS WILL BE FOUND. THE WARM AND MOIST AIRMASS OVER THE REGION WILL MAKE FOR A MUGGY NIGHT WITH LOWS RANGING FROM THE LOWER 60S ACROSS HIGHER TERRAIN TO THE UPPER 60S NEAR THE LAKES. THE CENTER OF THE WEAKENING UPPER LOW WILL MOVE ACROSS THE FORECAST AREA ON THURSDAY. THIS SHOULD RESULT IN ANOTHER ROUND OF SHOWERS AND SCATTERED THUNDERSTORMS. WHILE THE DEEPEST MOISTURE WILL BE SHIFTING TO THE HUDSON VALLEY BY THIS TIME...PWATS WILL STILL BE IN THE NEIGHBORHOOD OF 1.5 INCHES AND THE VERY WEAK FLOW ALOFT COULD RESULT IN LOCALLY HEAVY RAINS ONCE AGAIN...PARTICULARLY ACROSS EASTERN PORTIONS OF THE FORECAST AREA. THE ABUNDANT CLOUD COVER SHOULD AID IN KEEPING HIGHS IN THE MID 70S IN SPITE OF THE RELATIVELY WARM AIRMASS OVERHEAD. THE TROUGH WILL FINALLY MOVE AWAY TO THE EAST THURSDAY NIGHT...AND SHOWERS SHOULD TAPER OFF FROM WEST TO EAST DURING THE EVENING HOURS THOUGH GIVEN HOW SLOW THIS SYSTEM IS MOVING...CANNOT RULE OUT A FEW SHOWERS HANGING AROUND THE EASTERN HALF OF THE AREA OVERNIGHT. IN FACT THE CHANCE FOR SHOWERS WILL LINGER INTO FRIDAY NIGHT AS THE REGION WILL REMAIN CAUGHT IN MOIST SOUTHEASTERLY LOW LEVEL FLOW BETWEEN HIGH PRESSURE OVER ATLANTIC CANADA AND WEAK LOW PRESSURE OVER THE WESTERN GREAT LAKES WHILE A STATIONARY FRONT WILL BE DRAPED ACROSS THE GREAT LAKES...JUST TO OUR WEST. SHOULD THIS STATIONARY FRONT END UP SLIGHTLY FARTHER WEST THAN CURRENTLY PROGGED...WESTERN NEW YORK COULD END UP BEING MUCH WETTER THAN CURRENTLY FORECAST...HOWEVER WILL STICK WITH LOWER CHANCE POPS FOR NOW PENDING FURTHER GUIDANCE. TEMPERATURES WILL REMAIN SEASONABLE WITH HIGHS IN THE MID TO UPPER 70S ON FRIDAY...THANKS MAINLY TO THE ADVECTION OF SLIGHTLY COOLER AIR ALOFT IN THE WAKE OF THE UPPER LEVEL LOW. NONETHELESS IT WILL CONTINUE TO FEEL QUITE STICKY WITH LOWS IN THE LOW TO MID 60S FRIDAY NIGHT...THOUGH HIGHER ELEVATIONS MAY DIP INTO THE UPPER 50S. && .LONG TERM /SATURDAY THROUGH TUESDAY/... THE POSITION OF THE AFOREMENTIONED STATIONARY FRONT WILL CONTINUE TO BE THE BIG QUESTION MARK FOR THE COMING WEEKEND. THIS FRONT...MARKING THE BOUNDARY BETWEEN A HOT CONTINENTAL AIRMASS OVER THE CENTRAL U.S. AND RELATIVELY COOLER AND MOIST MARITIME AIR TO THE EAST AND NORTH...WILL SERVE AS THE FOCAL POINT FOR SHOWERS AND THUNDERSTORMS THROUGH MUCH OF THE WEEKEND. AT THIS POINT IT APPEARS THAT THIS FRONT SHOULD LARGELY REMAIN JUST WEST OF OUR FORECAST AREA...ACROSS OHIO AND THE CENTRAL GREAT LAKES...BUT WILL CARRY LOW CHANCE POPS ACROSS WESTERN NEW YORK FOR THE TIME BEING GIVEN ITS PROXIMITY TO OUR AREA. THE UPPER LEVEL RIDGE WILL GRADUALLY SHIFT EAST THROUGH THE WEEKEND AND INTO MONDAY...BRINGING WITH IT A WARMING AND DRYING TREND. HOWEVER...IT CURRENTLY APPEARS THAT MORE UNSETTLED WEATHER WILL BE ON THE WAY NEXT WEEK AS ANOTHER TRAIN OF SHORTWAVES MOVING ACROSS THE NATION'S NORTHERN TIER WILL FLATTEN OUT THE RIDGE. && .AVIATION /03Z WEDNESDAY THROUGH SUNDAY/... A LINE OF CONVECTION OVER CENTRAL LAKE ERIE WILL REACH WESTERN NY DURING THE 04Z-06Z TIME FRAME WITH A BRIEF PERIOD OF MVFR/IFR RESTRICTIONS IN THE HEAVIER SHOWERS AND EMBEDDED THUNDERSTORMS. THE LEADING EDGE OF CONVECTION MAY ALSO CONTAIN GUSTY WINDS. THIS LINE OF CONVECTION SHOULD FADE AWAY INTO SCATTERED SHOWERS BY THE TIME IT REACHES THE GENESEE VALLEY AROUND 06Z AS IT MOVES AWAY FROM STRONGER INSTABILITY IN THE OHIO VALLEY. BEHIND THE INITIAL LINE OF CONVECTION...EXPECT CIGS/VSBY TO BE VFR...BUT MVFR WILL BECOME MORE LIKELY AGAIN IN THE HEAVIER SHOWERS ON WEDNESDAY AS THE LOW LEVELS SATURATE AND SHOWER INTENSITY INCREASES. A FEW OF THE HEAVIEST SHOWERS MAY PRODUCE BRIEF/LOCAL IFR CONDITIONS...BUT TIMING AND PLACEMENT OF THESE LOWER CONDITIONS IS VERY UNCERTAIN AT THIS TIME RANGE. OUTLOOK... WEDNESDAY NIGHT AND THURSDAY...OCCASIONAL SHOWERS AND THUNDERSTORMS WITH ATTENDANT LOCALIZED REDUCTIONS TO IFR/MVFR. FRIDAY AND SATURDAY...MAINLY VFR WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. SUNDAY...MAINLY VFR. && .MARINE... WEAK LOW PRESSURE WILL MOVE FROM THE CENTRAL LAKES WEDNESDAY MORNING TO NEAR THE WEST END OF LAKE ONTARIO BY THURSDAY MORNING WHERE IT WILL DISSIPATE IN PLACE. THE PRESSURE GRADIENT WILL REMAIN WEAK THROUGH THE END OF THE WEEK WITH RELATIVELY LIGHT WINDS AND FLAT WAVE ACTION. A FEW THUNDERSTORMS ARE POSSIBLE TONIGHT THROUGH THURSDAY WHICH MAY PRODUCE LOCALLY HIGHER WINDS AND WAVES. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...HITCHCOCK NEAR TERM...HITCHCOCK SHORT TERM...WOOD LONG TERM...WOOD AVIATION...HITCHCOCK MARINE...HITCHCOCK
Hazardous weather outlook, Aug 19, 4:05 PM EDT, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 405 PM EDT TUE AUG 19 2014 NYZ001>008-010>014-019>021-085-202015- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 405 PM EDT TUE AUG 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TONIGHT. THE CHANCE OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. OCCASIONAL SHOWERS AND SCATTERED THUNDERSTORMS WILL SLOWLY CROSS THE REGION WEDNESDAY THROUGH THURSDAY. A FEW OF THESE STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL RESULTING IN MINOR FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-202015- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 405 PM EDT TUE AUG 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF HITCHCOCK
In the hours before
Special weather statement, Aug 19, 10:44 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1044 PM EDT TUE AUG 19 2014
NYZ019-200415-
CHAUTAUQUA NY-
1044 PM EDT TUE AUG 19 2014
...LINE OF STRONG THUNDERSTORMS MOVING INTO CHAUTAUQUA COUNTY...
* AT 1040 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING GUSTY
WINDS...AND VERY HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A
LINE ABOUT 20 MILES WEST OF FINDLEY LAKE...AND MOVING NORTHEAST AT
35 MPH. THESE STORMS WILL ENTER THE WESTERN HALF OF CHAUTAUQUA
COUNTY BETWEEN 11 PM AND MIDNIGHT.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND
COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.
THESE STORMS MAY ALSO PRODUCE WIND GUSTS UP TO 40 MPH...ESPECIALLY
ALONG THE LAKE ERIE SHORE.
LAT...LON 4227 7977 4244 7943 4246 7943 4247 7939
4250 7936 4256 7918 4200 7930 4199 7976
4203 7977
HITCHCOCKThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 10:33 PM EDT | Special Marine Warning | BUF | 87 min | |
| Aug 20, 3:19 PM EDT | Special Weather Statement | BUF | Lewis | 41 min |
| Aug 20, 3:53 PM EDT | Special Weather Statement | BUF | Jefferson | 52 min |
| Aug 20, 5:20 PM EDT | Special Weather Statement | BUF | Chautauqua | 55 min |
| Aug 20, 5:55 PM EDT | Special Weather Statement | BUF | Jefferson | 65 min |
| Aug 20, 6:18 PM EDT | Special Weather Statement | BUF | Chautauqua | 57 min |
Nearby
Special Weather Statements in New York, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.